Alert archive / California / Small Craft Advisories in 2022

Small Craft Advisory 92, NWS Eureka, CA

September 21, 2022

NWS Eureka, CA issued this small craft advisory at Sep 21, 2022, 4:38 PM PDT. It took effect at Sep 22, 2022, 9:00 PM PDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2022, 4:38 PM PDT (23:38 UTC)
In effect from
Sep 22, 2022, 9:00 PM PDT
Expired
Sep 25, 2022, 9:00 AM PDT
In force
60 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

297 
WHUS76 KEKA 212338
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
438 PM PDT Wed Sep 21 2022

PZZ475-220745-
/O.NEW.KEKA.SC.Y.0092.220923T0600Z-220924T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
438 PM PDT Wed Sep 21 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 5 PM PDT
FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 11 PM Thursday to 5 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
15 follow-up statements
923 
WHUS76 KEKA 220351
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 PM PDT Wed Sep 21 2022

PZZ475-221200-
/O.CON.KEKA.SC.Y.0092.220923T0600Z-220924T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
851 PM PDT Wed Sep 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO
5 PM PDT FRIDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 11 PM Thursday to 5 PM PDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
365 
WHUS76 KEKA 220930
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
230 AM PDT Thu Sep 22 2022

PZZ470-221730-
/O.EXB.KEKA.SC.Y.0092.220923T2100Z-220924T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
230 AM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 9 AM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 2 PM Friday to 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-221730-
/O.EXT.KEKA.SC.Y.0092.220923T0600Z-220924T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
230 AM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
3 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 11 PM this evening to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
415 
WHUS76 KEKA 221541
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
841 AM PDT Thu Sep 22 2022

PZZ470-222345-
/O.CON.KEKA.SC.Y.0092.220923T2100Z-220924T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
841 AM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO
9 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 2 PM Friday to 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-222345-
/O.CON.KEKA.SC.Y.0092.220923T0600Z-220924T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
841 AM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 3 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 11 PM this evening to 3 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
660 
WHUS76 KEKA 222148
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
248 PM PDT Thu Sep 22 2022

PZZ470-230600-
/O.EXT.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
248 PM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 3 PM
PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Friday to 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-230600-
/O.EXT.KEKA.SC.Y.0092.220923T0400Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
248 PM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
180 
WHUS76 KEKA 230315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
815 PM PDT Thu Sep 22 2022

PZZ470-231115-
/O.CON.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
815 PM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
3 PM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Friday to 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-231115-
/O.CON.KEKA.SC.Y.0092.220923T0400Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
815 PM PDT Thu Sep 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
242 
WHUS76 KEKA 230944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 AM PDT Fri Sep 23 2022

PZZ470-231745-
/O.CON.KEKA.SC.Y.0092.220923T1600Z-220924T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM this morning to 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-231745-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
920 
WHUS76 KEKA 231600
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
900 AM PDT Fri Sep 23 2022

PZZ470-240000-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
900 AM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-240000-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
052 
WHUS76 KEKA 232212
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
312 PM PDT Fri Sep 23 2022

PZZ470-240615-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
312 PM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-240615-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
312 PM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
465 
WHUS76 KEKA 240331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PDT Fri Sep 23 2022

PZZ470-241145-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-241145-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PDT Fri Sep 23 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
655 
WHUS76 KEKA 240941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
241 AM PDT Sat Sep 24 2022

PZZ470-241745-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
241 AM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-241745-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
241 AM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
810 
WHUS76 KEKA 241556
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
856 AM PDT Sat Sep 24 2022

PZZ470-250000-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 AM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-242200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 AM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
104 
WHUS76 KEKA 242212
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
312 PM PDT Sat Sep 24 2022

PZZ475-242315-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-220924T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
312 PM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ470-250615-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
312 PM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
083 
WHUS76 KEKA 250325
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
825 PM PDT Sat Sep 24 2022

PZZ470-251130-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
825 PM PDT Sat Sep 24 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
085 
WHUS76 KEKA 250935
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
235 AM PDT Sun Sep 25 2022

PZZ470-251600-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
235 AM PDT Sun Sep 25 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
328 
WHUS76 KEKA 251601
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
901 AM PDT Sun Sep 25 2022

PZZ470-251715-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-220925T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
901 AM PDT Sun Sep 25 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 2:50 PM PDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 21, 2:50 PM PDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
250 PM PDT Wed Sep 21 2022

.SYNOPSIS...Showers and isolated thunderstorms are occurring
again across the eastern interior zones today but should diminish
and end tonight. Dry and warmer weather conditions are forecast
for the latter half of the week into the weekend.

&&

.DISCUSSION...Thunderstorms and showers are occurring once again
this afternoon but mainly only across Trinity County. Some heavy
showers and briefly intense thunderstorms were present along Hwy
3 around Hayfork and the Coffee Creek areas but quickly diminished
in intensity after peaking for only a few minutes. Radar returns
suggested heavy showers with small hail embedded (1/4 inch)
underneath the stronger returns. Another concern was the potential
of consistent moderate to heavy showers across the Monument and
River Complex burn scars. Based on estimated rain rates from KMAX
and KBHX it appears that only 0.10-0.15 inches per hour were
detected and are expected to continue for another hour or so. So
debris flow issues are not too much of a concern however some
creeks and small streams are likely filling pretty well in and
around NE Trinity County this afternoon. Strengthening westerly
flow will likely push storms off to the east quickly late this
afternoon and early this evening as the low center tracks to the
NE Thus, expect showers and storms to come to an end quickly early
this evening while large scale subsidence develops over the area.
Shallow moist air will probably result in some fog along the
coast and in the valleys due to recent rain. Fog and low clouds in
the interior valleys will mitigate or make it impossible for
frost to form tonight. Dry and warmer weather are forecast for
Thursday and Friday as 500mb heights increase and 850mb
temperatures warm in the wake of the upper low. Ensemble guidance
continues to indicate 850mb warming with modest offshore flow over
the weekend. Above normal daytime temperatures and several days
of nice fall weather are expected.

&&

.AVIATION...Significant IFR-MVFR cloudiness (confirmed by an ACV pirep)
persisted along the Redwood Coast into afternoon. However, CEC
reported many hours of LIFR conditions today. An upper low
continued across the region and has been a trigger for convective
activity across NW California. Showers along the coast dwindled by
afternoon even though low chances continued in the afternoon as
reflected on radar and satellite data. Better chances for shower
and or thunderstorms continued across the inland mountains today.
Another round of low clouds will be possible again late tonight
through Thursday morning along the coast. /TA

&&

.MARINE...Not many changes to the previous forecast. Light to
gentle breezes will persist over the waters tonight and into
Thursday. Northerlies will return and ramp up from south to north
starting late Thursday afternoon, with moderate to fresh breezes
developing over the waters by Friday. These winds are expected to
reach advisory-level Thursday night for the southern outer waters
and for the northern outer waters Friday afternoon. These elevated
winds will persist through much of the weekend and gradually
weaken throughout Sunday. Several mid to longer-period swell will
dominate the sea state over the next day and a half before short-
period seas build in response to the increasing northerlies late
this week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Sep 21, 2:20 PM PDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
220 PM PDT Wed Sep 21 2022

CAZ107-108-111-114-115-222130-
Northern Trinity-Southern Trinity-Northeastern Mendocino Interior-
Northern Lake-Southern Lake-
220 PM PDT Wed Sep 21 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms are expected this evening. Locally heavy rain
will be possible, mainly in Trinty county.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101>106-109-110-112-113-222130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Northwestern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
220 PM PDT Wed Sep 21 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 5:24 PM PDTSpecial Weather StatementEKAMendocino36 min

Nearby

Small Craft Advisories in California, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.